# SDR DL764050485

- Difficulty date: August 23, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 14,728 hours, 5,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHTS OUT BEHIND ROW 32CDE.  FOUND CONNECTOR DISCONNECTED, RECONNECTED ALL, CHECKS NORMAL.
